# SDR UIEA2020092802114

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143T50001
- Condition: Corroded
- Location: Bs 544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC FLOOR WEB CORROSION AT STA 544 RBL 32.  REMOVED AND REPLACED WEB, IAW 51-40-03 AND BOEING DRAWING 143T5200.
